# SDR AALA20131001004

- Difficulty date: October 1, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 56,661 hours, 6,895 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR FLIGHT ATTENDANTS REPORTED OVEN 2 OVERHEATING WITH BURNING ELECTRICAL SMELL IN FLIGHT.  FLIGHT LANDED LHR WITHOUT INCIDENT.  FIRST CLASS OVEN 2 DEFERRED IAW NEF 25N33A/AUTH 10-5NEF-C.  REPLACED NR 2 WARMING OVEN AT DFW ON 10/02/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
